# SDR C2XA01BT065

- Difficulty date: April 16, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR--CO4095, CREW REPORTED EMERGENCY BATTERY PACKS INOPERATIVE.  MAINTENANCE TROUBLESHOT PROBLEM AND FOUND BATTERY POWER PACKS DEFECTIVE.  REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERY POWER PACKS.  OPS CHECKED SYSTEM GOOD.
